MAUDE Adverse Event Report: HOMECARE ENTERPRISE CO., LTD DRIVE; CANE SEAT

HOMECARE ENTERPRISE CO., LTD DRIVE; CANE SEAT
Model Number RTL10365-ADJ
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding an adjustable cane seat by an end user, who stated "the clip broke that holds the seat up causing the seat to collapse," reportedly resulting in the end user falling and getting injured.The end user did not provide any details on the type or severity of injury.Drive is attempted to retrieve the product multiple times for investigation but was unable to confirm return.Drive will continue to monitor complaints for trends.

Brand Name
DRIVE
Common Device Name
CANE SEAT
Manufacturer (Section D)
HOMECARE ENTERPRISE CO., LTD
no. 5, lane 476, lunmei road
changhua city, 500
TW  500
MDR Report Key16952518
Report Number2438477-2023-00052
Device Sequence Number3301281
Product Code INP
UDI-Device Identifier00822383246123
UDI-Public00822383246123
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2023
Report Date (Section F) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL10365-ADJ
Device Catalogue NumberRTL10365-ADJ
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/19/2023
Device Age7 YR
Event Location Other
Date Report to Manufacturer06/01/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight67 KG
Date Report Sent to FDA05/18/2023